In july i was on 3 mg's and 3 10mg's a day. weaned off of the 10mg's and went for 4 months that way. The past month tho I was getting severly depressed and knew it was time to either up the dosage or quit. I chose to quit on Monday! Tuesday I started with 2 15mg's, wednesday I did 1 and a half 15mg's. Today is Thursday and I only took 1/2 of the 15mg so far. BUT I am desperatly craving for another half. I need help. Please someone help me get thru this. ( crying right now)
You have the right idea, tapering is one way to go, but you are going tooo fast. You need to drop the daily dose by half a pill, then stay at that daily dose for at least a week, then drop by half again for another week and so forth. Trying to taper over a few days is just going to land you in withdrawals. If you space it out over several weeks, you will be able to do this with little withdrawal.
If you could repost exactly what you were taking, I could possibly help you come up with a better plan. Here to help,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2011 • 2 answers
What is the schedule when weaning off of Tramadol if the dosage is 200-300 mg daily in capsule form?
Posted 13 Apr 2011 • 1 answer
Please can anyone tell me the side effects from stopping 20mg citalopram without weaning off of them
Posted 31 Mar 2015 • 2 answers
Posted 13 Dec 2017 • 2 answers
Posted 20 Dec 2017 • 0 answers